# SDR SWAA2025051971039

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 61,458 hours, 37,064 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Motor
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F.O. STICK SHAKER SHORT CIRCUIT; BURNT WIRES/SMOKE ON CAPT PREFLIGHT TEST.<[01] R&R FO?S STICK SHAKER MOTOR AND CONNECTOR IAW 27-32-31.
